# SDR ASAA2023052643381

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 2,843 hours, 817 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT DUAL FMC FAIL AT FL 390. LASTED ABOUT 60 SEC THEN RECOVERED. GROUNDED - YES. VERIFIED FMC FAILED R/H FMC PRES POS LAT RATE & L/H FMC HAD CDU R RATE BOTH ARE INTERMITTENT. CYCLED BOTH FMC COMP. ACCOMPLISHED SENSOR STATUS TEST BOTH PASS TEST REF B737-9 AMM 34-61-00-710-002.
